No Cover Image

Journal article 268 views 52 downloads

Anisotropies and non-Gaussianity of the cosmological gravitational wave background

N. Bartolo, D. Bertacca, S. Matarrese, M. Peloso, A. Ricciardone, A. Riotto, Gianmassimo Tasinato

Physical Review D, Volume: 100, Issue: 12, Pages: 121501-1 - 121501-7

Swansea University Author: Gianmassimo Tasinato

  • 53004.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution 4.0 International license (CC-BY).

    Download (208.95KB)
Published in: Physical Review D
ISSN: 2470-0010 2470-0029
Published: American Physical Society (APS) 2019
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Issue: 12
Start Page: 121501-1
End Page: 121501-7